# SDR 7110650

- Difficulty date: June 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N117NY
- Make and model: Bolkms BK117A3
- Aircraft serial: 7110
- Aircraft time: 5,457 hours, 19,878 cycles
- Engine: Lyc LTS101650B1
- Engine time: 8,760 hours, 11,191 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: 430168701
- Part serial: OHP0413P
- Condition: Leaking
- Location: Rt Engine
- Part time: 2,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT AFTER MISSION WAS COMPLETED, PILOT FOUND FUEL LEAKING FROM THE NR 2 ENGINE FUEL MANIFOLD.
